# SDR ASAA2017012619564

- Difficulty date: January 26, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 23,883 hours, 6,944 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24401
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE WIRE HARNESS MW0326 HAS BROKEN SHEILDING.  ACFT GROUNDED.   REMOVED AND REPLACED CORE FIRE DETECTION HARNESS. OPS NORMAL IAW AMM 26-11-02.
